suffering from cyctic acne after the birth of my daughter , i need some advice

Elvia - posted on 07/07/2012 ( 2 moms have responded )

3

0

0

I had my baby 7 months ago and about a month ago i started getting these really bad cyctic pimples that are very painful ,my doctor prescribed me antibiotics but they were making me feel very sick , (dizzy ,nausea,migraine...) i couldn't be feeling like this i have my baby and a 5 year old to look after so i stopped taking them , he also gave me cyestra (birth control pills) that i haven't started yet because the side effects on the pamphlet are horrible , i need advice , what should i do ???

MOST HELPFUL POSTS

Katherine - posted on 07/07/2012

65,420

232

5193

Use a mild cleanser and an astringent. I had them too. The thing that has worked the BEST for me is Clinique step two astringent. I know how painful they are. Also shots help, I'm surprised he didn't give you any!

2 Comments

View replies by

Elvia - posted on 07/08/2012

3

0

0

hey katherine , thank you for replying
i was wondering what kind of shot do you mean ? like an anti inflammatory type of thing i'm curious to know so that i could mention it to my doctor the next time i see him

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms